Alert archive / Delaware / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 28, 2013, 5:43 PM EDT for New Castle County, Delaware; Cecil County, Maryland. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2013, 5:43 PM EDT (21:43 UTC)
- Expired
- Aug 28, 2013, 6:45 PM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Cecil County, MD
The radar
The Dover AFB radar (KDOX), 87 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 994 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
363
WWUS81 KPHI 282143
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
543 PM EDT WED AUG 28 2013
DEZ001-MDZ008-PAZ101-102-282245-
CECIL MD-EASTERN CHESTER PA-NEW CASTLE DE-WESTERN CHESTER PA-
543 PM EDT WED AUG 28 2013
...STRONG THUNDERSTORMS WILL AFFECT CECIL...CENTRAL NEW CASTLE AND
SOUTHWESTERN CHESTER COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CECIL...CHESTER
AND NEW CASTLE COUNTIES AT 538 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING SOUTHEAST AT 5 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 3980 7604 3980 7557 3965 7556 3962 7560
3960 7560 3959 7559 3964 7557 3950 7556
3946 7558 3943 7556 3940 7556 3938 7605
3944 7600 3946 7602 3951 7599 3955 7605
$$
FORECASTER: AMCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 28, 3:38 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Aug 28, 3:38 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EDT WED AUG 28 2013 .SYNOPSIS... A WEAK COLD FRONT WILL CONTINUE TO MOVE IN FROM THE NORTH-NORTHWEST TONIGHT WHILE A SURFACE LOW PRESSURE SYSTEM MOVES SOUTHEAST ACROSS THE FRONT TODAY. HIGH PRESSURE SHOULD BASICALLY BE IN CONTROL THURSDAY AND FRIDAY BEFORE A RETURN FLOW SETS UP AND PUSHES A WARM FRONT IN FROM THE SOUTHWEST. A COLD FRONT IS EXPECTED TO MOVE IN FROM THE NORTHWEST ON TUESDAY AND MAY HUG THE COAST A BIT BEFORE HIGH PRESSURE HELPS TO KICK IT TO OUR EAST. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AT MID AFTERNOON, THE PRIMARY AREA OF CONVECTION IN OR NEAR OUR REGION WAS LOCATED ALONG AND OFF THE COASTS OF SOUTHERN NEW JERSEY AND DELAWARE. SHOWERS WERE SCATTERED THROUGHOUT THE REMAINDER OF OUR FORECAST AREA. RAINFALL RATES WERE TRENDING DOWNWARD. WHILE THERE WAS STILL SOME LIGHTNING IN THE CONVECTIVE COMPLEX ALONG AND OFF THE COAST AND IN AREAS TO OUR NORTHEAST, LITTLE OR NO LIGHTNING WAS OCCURRING IN EASTERN PENNSYLVANIA AND NORTHEASTERN MARYLAND, AS WELL AS IN MOST OF DELAWARE AND NEW JERSEY. THE WATER VAPOR SATELLITE IMAGERY WAS SHOWING DRY AIR NOSING DOWN FROM THE NORTHERN GREAT LAKES INTO NORTHWESTERN PENNSYLVANIA. THE DRY AIR WILL CONTINUE TO WORK ITS WAY TOWARD AND OVER OUR REGION THIS EVENING AND OVERNIGHT IN THE NORTHWESTERLY MID LEVEL FLOW. AS A RESULT, WE ARE ANTICIPATING A DECREASING POTENTIAL FOR PRECIPITATION AS WE GO THROUGH THE EVENING HOURS. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL LOWER GRADUALLY FROM NORTHWEST TO SOUTHEAST. EVEN THOUGH DRY AIR WILL ADVECT OVERHEAD FROM THE NORTHWEST THERE SHOULD BE A FAIR AMOUNT OF LINGERING LOW LEVEL MOISTURE IN OUR REGION FOR TONIGHT, ESPECIALLY IN AND NEAR THOSE AREAS THAT RECEIVED MODERATE TO HEAVY RAINFALL TODAY. AS A RESULT, WE ARE EXPECTING LOW CLOUDS TO FORM TONIGHT ALONG WITH SOME FOG. DENSE FOG MAY BE SOMEWHAT LIMITED WITH A NORTHEASTERLY WIND AROUND 5 TO 10 MPH EXPECTED TO DEVELOP. THE LOW LEVEL MOISTURE SHOULD KEEP TEMPERATURES FROM DROPPING BELOW THE UPPER 60S AND LOWER 70S IN THE CENTRAL AND SOUTHERN PARTS OF OUR FORECAST AREA. WE MAY SEE MINIMUM TEMPERATURES IN THE LOWER AND MIDDLE 60S ACROSS THE NORTH. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... THE MORNING LOW CLOUDS AND FOG ARE EXPECTED TO DISSIPATE GRADUALLY BETWEEN DAYBREAK AND MID MORNING ON THURSDAY. THE SKY IS FORECAST TO REMAIN AT LEAST PARTLY CLOUDY THROUGH THE DAY. HOWEVER, THERE SHOULD BE ENOUGH SUNSHINE TO ALLOW TEMPERATURES TO RISE INTO THE 80S AT MOST LOCATIONS. IT APPEARS AS THOUGH THERE MAY BE JUST ENOUGH INSTABILITY TO POP SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS ON THURSDAY AFTERNOON, MAINLY IN EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... THE MID-LEVEL RIDGING THAT HAD KEPT US IN THE RING OF FIRE POSITION WILL CONTINUE TO RETROGRADE THROUGH A MAJORITY OF THE LONGTERM. A MEAN TROUGH WILL DEVELOP ACROSS THE REGION BY LATER IN THE WEEKEND AS A FEW MORE EMBEDDED SHORTWAVES TRAVERSE OUR NECK OF THE WOODS THROUGH THE LABOR DAY WEEKEND. WE SHOULD CONTINUE SOMEWHAT QUIETER WEATHER ON FRIDAY WITH WEAK HIGH PRESSURE IN CONTROL OF OUR AREA. THE BEGINS TO BREAK DOWN AS A SHORTWAVE EJECTS OUT OF THE GREAT LAKES AND PUSHES ACROSS TO OUR NORTH. AT THIS POINT WE HAVE NOT YET FULLY DEVELOPED THE TROUGH SO IT APPEARS THAT A MORE ZONAL-ISH FLOW WILL PREVAIL AND COULD KEEP MOST OF THE ENERGY WELL TO OUR NORTH ALONG WITH THE BETTER CHANCES FOR MORE SHOWERS. RECENTLY THE TIMING IN THE MODELS WITH THESE SHORTWAVES HAS BEEN SEVERAL HOURS TOO SLOW SO HAVE SPED UP THE ARRIVAL OF ANY SHOWERS INTO FRIDAY NIGHT, MAINLY CONFINED TO OUR NORTHERN MOST ZONES. A WEAK RETURN FLOW SETS UP ON SATURDAY AHEAD OF AN APPROACHING WARM FRONT TIED TO A SURFACE LOW IN THE MID-WEST. WITH MORE ENERGY IN THE MID-LEVELS MOVING THROUGH WE STILL HAVE CHANCES FOR SHOWERS AND THUNDERSTORMS TO DEVELOP IN THE AFTERNOON. WARM FRONT WILL LIFT THROUGH LATER SATURDAY NIGHT AND SHOULD RESIDE TO OUR NORTH BY SUNDAY AFTERNOON. AGAIN WE HAVE CHANCE POPS FORECASTED FOR OVER-RUNNING PRECIPITATION AND ISOLATED CONVECTION. THIS WILL THEN PLACE US IN THE WARM SECTOR ON SUNDAY AND MONDAY WHILE THE ENSUING PRE-FRONTAL TROUGH AND COLD FRONT NEAR FROM THE WEST ON MONDAY. BY THIS POINT IN TIME ENOUGH ENERGY WILL HAVE BEEN PUMPED INTO THE GREAT LAKES REGION THAT THE MID-LEVEL TROUGH CARVES OUT ITS TERRITORY. THIS WILL HELP TO KEEP WARM MOIST AIR FLOWING INTO THE REGION FROM THE SOUTHWEST AND ALSO HELPS TO SLOW THE MOVEMENT OF THE FRONT DOWN A BIT, ESPECIALLY AS IT ENTERS INTO OUR REGION. WE KEEP CHANCE POPS IN OUR ZONES ON MONDAY AND MOST OF TUESDAY DUE TO THE EXPECTED SLOWING OF THE FRONT. ONCE THE FRONT AND MID-LEVEL TROUGH CLEARS THE AREA BY TUESDAY NIGHT A COOLER LESS HUMID NORTHWEST FLOW KICKS BACK IN DRYING US OUT. TEMPERATURES THROUGH THE LONGTERM START AROUND NORMAL AND MAY CLIMB ABOVE NORMAL LATE IN THE WEEKEND BEHIND THE WARM FRONT. ONCE THE COLD FRONT PUSHES THROUGH NEXT WEEK WE SHOULD DROP BACK BELOW NORMAL FOR THIS TIME OF THE YEAR. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. CONDITIONS WILL CONTINUE TO VARY BETWEEN VFR AND MVFR INTO THE EARLY EVENING WITH BRIEF IFR CONDITIONS POSSIBLE IN SHOWERS AND ISOLATED THUNDERSTORMS. BEING THAT ONLY ISOLATED THUNDERSTORMS ARE ANTICIPATED THERE WILL BE NO MENTION MADE IN THE TAFS. THE POTENTIAL FOR RAIN IS EXPECTED TO DIMINISH GRADUALLY FROM NORTHWEST TO SOUTHEAST IN OUR REGION DURING THE LATE AFTERNOON AND EVENING HOURS. MAINLY VFR CONDITIONS ARE EXPECTED FOR A TIME THIS EVENING WITH LOW CLOUDS AND AREAS OF FOG EXPECTED TO DEVELOP FOR LATE TONIGHT DUE TO THE LINGERING LOW LEVEL MOISTURE. IFR CEILING AND VISIBILITY VALUES ARE POSSIBLE. THE LOW CLOUDS AND FOG ARE FORECAST TO DISSIPATE GRADUALLY BETWEEN 1200Z AND 1500Z ON THURSDAY. MAINLY VFR CONDITIONS ARE ANTICIPATED FOR LATE THURSDAY MORNING AND THURSDAY AFTERNOON. HOWEVER, THERE REMAINS A LOW CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS, ESPECIALLY AROUND KRDG AND KABE. THE WIND WILL BE MAINLY LESS THAN 10 KNOTS THROUGH THE TAF PERIOD. THE DIRECTION WILL FAVOR THE SOUTHEAST AND EAST INTO THIS EVENING BEFORE BACKING TOWARD THE NORTHEAST LATE TONIGHT. A NORTHEAST TO EAST WIND IS EXPECTED FOR THURSDAY. OUTLOOK... THURSDAY NIGHT...MAINLY VFR WITH LIGHT GROUND FOG POSSIBLE...MVFR RESTRICTIONS. FRIDAY - FRIDAY NIGHT...MAINLY VFR. CHANCE OF SHOWERS AND THUNDERSTORMS WELL NORTH OF PHL IN THE AFTERNOON AND EVENING. SATURDAY THROUGH MONDAY...MOSTLY VFR. EARLY MORNING FOG POSSIBLE AT A MAJORITY OF THE TERMINALS. AFTERNOON SHOWERS AND THUNDERSTORMS POSSIBLE EACH DAY. && .MARINE... WEAK LOW PRESSURE APPROACHING FROM THE NORTHWEST IS FORECAST TO PASS OFF THE VIRGINIA COAST TONIGHT. HIGH PRESSURE SHOULD FOLLOW FOR THURSDAY. WIND SPEEDS AND WAVE HEIGHTS ARE EXPECTED TO REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS OUR WATERS THROUGH THE OUTLOOK PERIOD. WEAK HIGH PRESSURE WILL MOVE TOWARDS OUR EAST ON SATURDAY ALLOWING A RETURN FLOW AND WARM FRONT TO MOVE UP FROM THE SOUTH-SOUTHWEST. A COLD FRONT WILL THEN MOVE THROUGH BY TUESDAY WITH WINDS BACKING TOWARDS THE WEST-NORTHWEST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...HEAVENER AVIATION...IOVINO/HEAVENER MARINE...IOVINO/HEAVENER
Hazardous weather outlook, Aug 28, 3:41 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 PM EDT WED AUG 28 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-291945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 341 PM EDT WED AUG 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-291945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 341 PM EDT WED AUG 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 28, 12:14 PM EDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1214 PM EDT WED AUG 28 2013
NJZ016>019-021-022-027-PAZ070-071-104-106-281715-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-DELAWARE PA-EASTERN MONTGOMERY PA-
GLOUCESTER NJ-LOWER BUCKS PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SALEM NJ-SOUTHEASTERN BURLINGTON NJ-
1214 PM EDT WED AUG 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...CUMBERLAND...
EASTERN DELAWARE...EASTERN SALEM...GLOUCESTER...PHILADELPHIA...
SOUTHEASTERN BUCKS...SOUTHEASTERN MONTGOMERY...WESTERN ATLANTIC AND
WESTERN BURLINGTON COUNTIES...
AT 1210 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
AMBLER TO FAIRTON...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. SOME STREET FLOODING IN
URBAN AREAS AROUND PHILADELPHIA IS ALSO LIKELY. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 3929 7471 3932 7486 3930 7489 3931 7532
3934 7534 3935 7539 4005 7541 4007 7536
4008 7541 4013 7541 4015 7537 4018 7541
4022 7537 4023 7480 4015 7472 4018 7470
FORECASTER: AMCSpecial weather statement, Aug 28, 12:38 PM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1238 PM EDT WED AUG 28 2013
NJZ001-008-281730-
MORRIS NJ-SUSSEX NJ-
1238 PM EDT WED AUG 28 2013
...STRONG THUNDERSTORMS WILL AFFECT MORRIS AND SUSSEX COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF MORRIS AND SUSSEX
COUNTIES AT 1231 PM EDT. THE STRONG THUNDERSTORMS WERE GENERALLY
MOVING NORTHEAST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
REPORTS INDICATE THAT 1 TO 1.5 INCHES OF RAIN HAS ALREADY FALLEN IN
SOME AREAS. STAY TUNED FOR POSSIBLE FURTHER STATEMENTS OR ADVISORIES.
LAT...LON 4121 7437 4109 7449 4105 7449 4106 7445
4102 7439 4100 7429 4090 7426 4090 7433
4084 7432 4079 7436 4074 7436 4070 7444
4098 7484 4109 7497 4110 7500 4118 7489
4128 7485 4135 7475 4136 7469
FORECASTER: AMCSpecial weather statement, Aug 28, 1:22 PM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
122 PM EDT WED AUG 28 2013
NJZ021>024-281830-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CUMBERLAND NJ-
122 PM EDT WED AUG 28 2013
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY...SOUTH CENTRAL
ATLANTIC AND SOUTHEASTERN CUMBERLAND COUNTIES...
AT 118 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOODBINE...MOVING
SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR SEA ISLE CITY AROUND 130 PM AND STONE HARBOR
AROUND 140 PM.
LAT...LON 3913 7471 3910 7469 3906 7475 3906 7474
3905 7476 3903 7476 3901 7479 3914 7490
3917 7490 3917 7492 3923 7498 3947 7476
3925 7459
NIERENBERGLocal storm report, Aug 28, 3:06 PM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
306 PM EDT WED AUG 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD ALLENTOWN 40.59N 75.48W
08/28/2013 LEHIGH PA COUNTY OFFICIAL
FLOODING ALONG ROUTE 309 CLOSED AN INTERSECTION.
0110 PM FLASH FLOOD GLOUCESTER CITY 39.89N 75.12W
08/28/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ALONG I-76 AND US 130.
&&
EVENT NUMBER PHI1300395 PHI1300396
GAINESLocal storm report, Aug 28, 4:53 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT WED AUG 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD ALLENTOWN 40.59N 75.48W
08/28/2013 LEHIGH PA COUNTY OFFICIAL
FLOODING ALONG ROUTE 309 CLOSED AN INTERSECTION.
0110 PM FLASH FLOOD GLOUCESTER CITY 39.89N 75.12W
08/28/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ALONG I-76... ROUTE 42 AND US 130.
&&
EVENT NUMBER PHI1300395 PHI1300396
GAINESSpecial weather statement, Aug 28, 5:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
543 PM EDT WED AUG 28 2013
DEZ001-MDZ008-PAZ101-102-282245-
CECIL MD-EASTERN CHESTER PA-NEW CASTLE DE-WESTERN CHESTER PA-
543 PM EDT WED AUG 28 2013
...STRONG THUNDERSTORMS WILL AFFECT CECIL...CENTRAL NEW CASTLE AND
SOUTHWESTERN CHESTER COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CECIL...CHESTER
AND NEW CASTLE COUNTIES AT 538 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING SOUTHEAST AT 5 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 3980 7604 3980 7557 3965 7556 3962 7560
3960 7560 3959 7559 3964 7557 3950 7556
3946 7558 3943 7556 3940 7556 3938 7605
3944 7600 3946 7602 3951 7599 3955 7605
FORECASTER: AMCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 10:57 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 3 hr |
| Aug 28, 12:14 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 61 min |
| Aug 28, 12:38 PM EDT | Special Weather Statement | PHI | Morris, Sussex | 52 min |
| Aug 28, 12:52 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland, Gloucester, Salem | 113 min |
| Aug 28, 1:22 PM EDT | Special Weather Statement | PHI | Cape May | 68 min |
| Aug 28, 1:25 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 95 min |
| Aug 28, 1:32 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 118 min |
| Aug 28, 1:55 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 110 min |
| Aug 28, 1:59 PM EDT | Special Marine Warning | PHI | 91 min | |
| Aug 28, 3:15 PM EDT | Areal Flood Advisory | PHI | Cumberland | 3 hr |
| Aug 28, 9:23 AM EDT | Special Weather Statement | PHI | Lehigh | 52 min |
| Aug 28, 9:34 AM EDT | Areal Flood Advisory | PHI | Bucks, Lehigh, Northampton | 3 hr |
| Aug 28, 10:10 AM EDT | Flash Flood Warning | PHI | Bucks, Lehigh, Northampton | 3 hr |
| Aug 28, 1:11 PM EDT | Areal Flood Warning | PHI | Philadelphia | 4 hr |
| Aug 28, 6:42 PM EDT | Areal Flood Advisory | PHI | Cecil | 3 hr |
Nearby
Special Weather Statements in Delaware, 2013Special Weather Statements in Maryland, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.